| Model Number |
MMT-431AK |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the patient that infusion set tape did not stick and the set fell off from the insertion site on (b)(6)2026.
Additional Manufacturer Narrative
E1: patient city: (b)(6)
patient country: (b)(6)
e1: customer (entity) name: medtronic minimed
country: united states of america
street: 18000 devonshire street
city: northridge
state: california
zip code: 91325
based on the available information, this event is deemed to be a reportable malfunction.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 8021545.